Vesties’ Village

Notifications
Clear all

Covid-19 Vaccine side effects

17.3 K Posts
2260 Users
40190 Likes
2 M Views
(@nath7)
Very Active Member
Joined: 2 years ago
Posts: 176
 

Anyone else had extreme muscle weakness? I’m 5 months out and this week feels like my legs will buckle? Hoping it just gets better worried I’ve developed a disease. Going to get ana blood test I’m just hoping nothing comes back 🙏


   
ReplyQuote
 Emma
(@emma8888)
New Member
Joined: 2 years ago
Posts: 1
 

@emmak 

Is your ANA test still positive three months after?

Two weeks after getting my second vaccine (Moderna) my ANA test was also suddenly positive.  


   
ReplyQuote
(@alja9)
New Member
Joined: 2 years ago
Posts: 3
 

Hi,

I’m new there. I have been struggling with tingling/numbness on my left side( down the arm & down the knee), head pressure and dizziness since  my first dose( 3 weeks after & one day before the second one) 24/7. Post 5 months after tons of tests ( all came back normal), therapies and supplements, I am feeling the same. Anyone out there who knows how can I get rid off this? 

all the best to all 


   
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 2 years ago
Posts: 650
 
Posted by: @dizzzy2021

@swtammie78 Im really sorry for that.I do understand you .you are same as me same age (M) .Im in 6th week now and almost 80٪؜ better but not fully recovered.I didnt go for second one.keep us updating and if you recovered let is know to make some one happy.

How are you feeling now? What were your symptoms?

Did you have any chest pain and nerves pain? Any pinning, crawling feeling in your head and other parts of the body?


   
ReplyQuote
 LeeM
(@leem)
New Member
Joined: 2 years ago
Posts: 1
 

Has anyone had similar issues after 1st dose of Pfizer and then had a 2nd dose? I’ve had chest pain and chest tightness, random pains particularly in left calf, pins and needles, numbness, warm sensation throughout parts of my body, dizziness and generally just feeling ‘off’ like something isn’t right. I was fit and healthy prior to the vaccine, active and exercising 6 days a week. 
The chest pains and chest tightness started about 4 days after 1st dose. 
GP first suspected pericarditis, but bloods, ecg and echocardiogram results were all fine. Have been advised by Cardiologist that it’s fine to get the 2nd dose in a couple of weeks, but based on what?? He said they have no idea why so many people are having chest pains! GP not interested and it seems that others have had the same experience. It seems the medical experts recommend 2nd dose regardless of adverse reactions, including chest pain. Also have vaccine mandate for work. Had 1st dose nearly 3 weeks ago. Chest pain isn’t as severe which is good, but I really don’t feel comfortable about getting another dose after feeling this way. Have also been told I could get the AstraZeneca instead, but who knows what could happen with that too. They are just guessing with no care for the risks or consequences. 


   
DrL, KitKat, DrL and 1 people reacted
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 2 years ago
Posts: 650
 
Posted by: @lynner

@mikel Today I've had yet another set of blood tests including for inflammation,  expecting it to be clear for inflammation even though iboprofen helps.

How are you feeling now? Are your blood reports all clear?

What were your symptoms?


   
ReplyQuote
(@kenny)
Active Member
Joined: 2 years ago
Posts: 74
 

@mina thank you for sharing! I am having Orthostatic hypotension. I feel dizzy when getting from lying to standing position. Laboured breathing especially after eating more and Low blood pressure feeling when sitting down and especially at night. Not sure if vitamin b1 helps as well? Anyone having the same problems?


   
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 2 years ago
Posts: 438
 
Posted by: @aleksa

@lmkk Did your GP said something what could cause it? 

Hi there.

I'm not sure which one of my posts you are referring to.

So far my GP has only addressed:

dizziness as being vestibular neuritis.

Back pain as spinal inflammation.

Pins and needles as mild variant guillian barre syndrome.

Hope this helps.


   
ReplyQuote
KitKat
(@lmkk)
Very Active Member
Joined: 2 years ago
Posts: 438
 

For all of us who are suffering with pins and needles and flare-ups I found this within an article I am reading on Guillian Barre syndrome. (I have been told by my doctor that I have a "mild variant").

"Residual symptoms

It is normal to experience persistent symptoms over the weeks and months after discharge from hospital following GBS. These symptoms vary from patient to patient and include weakness, tingling, aching in the limbs, nerve pain, cramps and extreme tiredness. Balance and co-ordination problems are also not uncommon. It is normal for these symptoms to fluctuate a bit, being worse when you are particularly tired, stressed or affected by illness, such as a cold, sore throat or flu. For most people, they gradually decrease over time, but you may feel some of them coming back in a milder form at periods like that for a year or two. It is very unlikely that this indicates a recurrence of GBS, which is very rare."

I have already posted on here as well as read many others posts about having flare ups.

I suspected mine where being set off by the cold weather and also each time I have had a minor cold symptoms have been increasing for a week or so.

I suspect this is also the case in menstruating women.

Just thought it could reassure some readers. 🙂


   
ReplyQuote
(@fila85)
Active Member
Joined: 2 years ago
Posts: 9
 

@hopetofeelbetter Yes, much better, I would even say that my symptoms stopped since yesterday (4,5 months from the 2nd dose). I can exercise now, eat what I want, no stomach pain, bloating, nausea, dizziness...etc. They just stopped... I hope that it remains like this from now on! 🙂 Tests were all negative by the way... 


   
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 2 years ago
Posts: 650
 
Posted by: @saba

@lynner hypnic jerks- I had them around during 8-10 weeks out. They were worse for a few days, random muscles would twitch just prior to drifting off to sleep and prevent me from falling asleep. After a few days, these stopped but started getting brain-zaps, which are even worse, right before falling asleep. It felt like a sudden jolt in the brain right before falling asleep. Thankfully all of this went away within 2 weeks. And I don't think this was 'just anxiety' causing it. It is yet another weird side-effect that I have seen other people report after vax.  Hope it gets better for you soon. 

How are you feeling now? Have all your side effects subsided?


   
ReplyQuote
 Dee
(@medee)
Very Active Member
Joined: 2 years ago
Posts: 650
 
Posted by: @saba

@callie Your side-effects are very much similar to mine! I had Moderna's one and only shot on March 19th. Severe insomnia starting the 2nd night, panic attacks and anxiety, tinnitus 3-4 weeks later, and floaters 10-12 weeks after vax. Insomnia is finally better at the 6-month mark. It took over 4 months for me to see any improvement. Panic attacks lasted for a few weeks initially. Anxiety for months and that is finally gone. Tinnitus is still here, not as loud as first few weeks, but still here especially at night, louder in AM. Floaters are the worst. I had some eye pain, poor night vision and that has improved a bit. I also had a little bit of postural dizziness first 2 months, that I think has resolved and hypnic jerks that lasted for a couple of weeks during peak insomnia. Overall, it has been a nightmare. Regret getting the vax. 

How have you been feeling now? Any relapse? How long has it been since you took the vax?

Any incidence of chest and nerves pain? Or a weird feeling in the head? 


   
ReplyQuote
(@trawii)
Active Member
Joined: 2 years ago
Posts: 17
 

Month 5 post second pfizer jab. Definitely have improved. Neck pain is almost gone, tinnitus is about 50% better, vertigo episodes happen less frequently. Have been working out for the past month and a half and it has definitely helped. The dizziness is unfortunately still very intense, but I am learning to live with it. Have been smoking cannabis daily for about three months and it has been helping with the symptoms.


   
ReplyQuote
(@nath7)
Very Active Member
Joined: 2 years ago
Posts: 176
 

@gabw that’s dreadful 10 months is such a long time! Would you say you have seen any improvement at all or just been a shit old run. Doctors saying that it will pass with time? That’s mainly what mine are saying it’s crazy how it can affect you like this isn’t it. I’m just hoping that Time our bodies will have to resolve!! 🙏 sorry that it’s been so long for you! I really don’t want this for another 5 months! 


   
ReplyQuote
 Mina
(@mina)
Active Member
Joined: 3 years ago
Posts: 62
 
Posted by: @kenny

@mina thank you for sharing! I am having Orthostatic hypotension. I feel dizzy when getting from lying to standing position. Laboured breathing especially after eating more and Low blood pressure feeling when sitting down and especially at night. Not sure if vitamin b1 helps as well? Anyone having the same problems?

I have the same issues and Benfothiamine helped me 

 


   
ReplyQuote
Page 712 / 1150